American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 79 of 79 found      Go to page: 1 2 3

[61] S. M. Gersten. On fixed points of automorphisms of finitely generated free groups. Bull. Amer. Math. Soc. 8 (1983) 451-454. MR 693960.
Abstract, references, and article information   
View Article: PDF

[62] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Richard Weiss. Graphs with subconstituents containing $L\sb{3}(p)$ . Proc. Amer. Math. Soc. 85 (1982) 666-672. MR 660626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] S. E. Anacker and G. N. Robertson. Neighborhood fixed pendant vertices . Trans. Amer. Math. Soc. 266 (1981) 115-128. MR 613788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Su Shing Chen. Limit sets of automorphism groups of a tree . Proc. Amer. Math. Soc. 83 (1981) 437-441. MR 624949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Peter Frankl. Regularity conditions and intersecting hypergraphs . Proc. Amer. Math. Soc. 82 (1981) 309-311. MR 609674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] K. J. Horadam. The word problem and related results for graph product groups . Proc. Amer. Math. Soc. 82 (1981) 157-164. MR 609643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Viera Krňanová Proulx. On the genus of symmetric groups . Trans. Amer. Math. Soc. 266 (1981) 531-538. MR 617549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Richard Weiss. Permutation groups with projective unitary subconstituents . Proc. Amer. Math. Soc. 78 (1980) 157-161. MR 550484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] T. W. Tucker. The number of groups of a given genus . Trans. Amer. Math. Soc. 258 (1980) 167-179. MR 554326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Brendan D. McKay. Transitive graphs with fewer than twenty vertices . Math. Comp. 33 (1979) 1101-1121. MR 528064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Nicholas Wormald. On the number of automorphisms of a regular graph . Proc. Amer. Math. Soc. 76 (1979) 345-348. MR 537102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] David M. Goldschmidt. Abstract reflections and Coxeter groups . Proc. Amer. Math. Soc. 67 (1977) 209-214. MR 0463328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Richard Weiss. The automorphism group of $2\sb{F\sb{4}}(2)'$ . Proc. Amer. Math. Soc. 66 (1977) 208-210. MR 0460464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Michael Aschbacher. A homomorphism theorem for finite graphs . Proc. Amer. Math. Soc. 54 (1976) 468-470. MR 0505776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Donald J. McCarthy and Louis V. Quintas. A stability theorem for minimum edge graphs with given abstract automorphism group . Trans. Amer. Math. Soc. 208 (1975) 27-39. MR 0369148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Elliott H. Bird. Automorphism groups of partial orders. Bull. Amer. Math. Soc. 79 (1973) 1011-1015. MR 0318273.
Abstract, references, and article information   
View Article: PDF

[78] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information   
View Article: PDF

[79] Michael Aschbacher. A condition for the existence of a strongly embedded subgroup . Proc. Amer. Math. Soc. 38 (1973) 509-511. MR 0318308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 79 of 79 found      Go to page: 1 2 3